# SDR SWAA2022113067932

- Difficulty date: November 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HORIZONTAL STAB INSPAR RIB 4, HSS 120.30 AND 70 INCHES OF FROM SPAR.   PERFORMED REPAIR IAW SRM 55-10-09-2R-5, REPAIR 5, FIGURE 204, DETAIL A.
